# SDR LR7A0008

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3209, FOUND FS 497 RT WEB CUTOUT FWD UPPER CORNER CRACKED AT WL 256.  REPAIRED IAW LAC MEA 382-53-00-014.  INSTALLED NEW SKIN, DOUBLERS AND SPLICES IAW SRM SMP 583-51-70.
